# SDR DALA2024050805035

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 88,035 hours, 22,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 UNABLE TO ARM DOOR 4L. CORRECTIVE ACTION: CLEANED DEBRIS PER B757 AMM 52-11. DOOR OPS OK. ARMING OPS NML. (5616742)
